Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 287, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2018, 9:31 PM EDT for Madison County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2018, 9:31 PM EDT (01:31 UTC)
- Expired
- Aug 1, 2018, 10:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Madison County, GA
The radar
The Greer radar (KGSP), 119 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 328 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
011
WUUS52 KFFC 020131
SVRFFC
GAC195-020200-
/O.NEW.KFFC.SV.W.0287.180802T0131Z-180802T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
931 PM EDT WED AUG 1 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Madison County in northeastern Georgia...
* Until 1000 PM EDT.
* At 931 PM EDT, severe thunderstorms were located along a line
extending from Pocataligo to Hull, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Danielsville, Comer, Colbert, Ila, Pocataligo, Diamond Hill and
Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3411 8303 3401 8323 3401 8324 3400 8326
3400 8328 3421 8335 3426 8329 3424 8324
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 0131Z 221DEG 23KT 3422 8330 3403 8326
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
120
WWUS52 KFFC 020153
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
953 PM EDT WED AUG 1 2018
GAC195-020203-
/O.EXP.KFFC.SV.W.0287.000000T0000Z-180802T0200Z/
Madison GA-
953 PM EDT WED AUG 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY WILL EXPIRE AT
1000 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3411 8303 3401 8323 3401 8324 3400 8326
3400 8328 3421 8335 3426 8329 3424 8324
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 0153Z 221DEG 23KT 3431 8320 3412 8316
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 8:19 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 1, 8:19 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 819 PM EDT Wed Aug 1 2018 .UPDATE... Updated for the 00Z Aviation Forecast. Showers and isolated thunderstorms are moving north through the region this evening. Expect this trend to continue with the better convective activity (which spawned a tornado) to transition eastward through the next couple of hours. The mesoscale environment to house severe thunderstorms and tornado development looks marginal at this point. MUCAPE values are still between 1500-2000j/kg across east central GA with weak shear and helicity. Therefore, there is still the potential (albeit slim) for thunderstorm development with weak rotation. We will continue to monitor this area through the evening. Overnight the helicity and especially instability diminish. Flooding concerns continue as rain continues to spread northward. The hardest hit areas were across far NE GA this morning and afternoon (2-4 inches) with this diminishing activity migrating across the metro and points east. For the rest of the area, locations received 0.5-1 inches of rain. We anticipate the next couple of waves of precipitation to move north into the metro toward AHN overnight...also impacting CSG and MCN. Another half an inch to an inch can be expected with locally heavier amounts possible. && .PREV DISCUSSION... /Issued 305 PM EDT Wed Aug 1 2018/ SHORT TERM /Tonight through Thursday Night/... Showers are ongoing throughout most of our area and some thunderstorms have begun to develop in the southern part of the region and are expected to become more widespread late in the afternoon and into the evening. Models are in good agreement that the deep upper level longwave trough will remain nearly stationary to the west of our area over the Mississippi River Valley. As a result, north and central Georgia will remain under the influence of southwesterly upper level flow ahead of this trough, which will keep deep tropical moisture in place over the area today and Thursday. Model guidance is also consistent in indicating that PWAT values will range from between 1.8 to 2.2 inches across north and central Georgia through at least Thursday as a result of the tropical moisture. Several shortwaves embedded within the moist flow will continue to move northeastward through our area which will keep rain chances high through the end of the week. A combination of diurnal destabilization and deep-layer shear due to the the strong southwesterly flow aloft could lead to a chance for some isolated strong to severe thunderstorms. Some flash flooding impacts have already been observed in association with this system, and the concern could increase as both the soils remain saturated, and the flow becomes parallel to storm motion, which could allow for training of heavy precipitation. As a result, the Flash Flood Watch will continue as is. Because of the widespread rain and increased cloud coverage, daytime high temperatures will be below average for this time of year. Highs today and Thursday will range from the upper 70s in north Georgia to the mid 80s in east-central Georgia. Nighttime low temperatures will be around normal with lows in the upper 60s and low 70s. King LONG TERM /Friday through Wednesday/... Did not make any fundamental changes to the previous Extended Forecast trends. Medium-range models still in pretty good agreement and consistent with recent runs showing high pressure, both surface and aloft, building back into the region from the western Atlantic. This nudges the upper trough that has been plaguing the region back to the northwest and returns the forecast area to a more summertime regime of scattered diurnal convection and near normal temperatures. 20 HYDROLOGY... The flow aloft remains parallel to the surface flow at least through Friday/early Saturday. This means that with the SW/S flow aloft and at the surface, the training of storms is expected. The axis of concern still remains about the same...with the highest rainfall amounts still expected along and just north of the Interstate 85 corridor. Tuesday served to prime the CWFA with rainfall amounts generally between half an inch to an inch CWFA- wide. There were some locally higher amounts of 2" to 3" along and north of the I-85 corridor with some isolated 4" to 6" amounts. The soils should be pretty well saturated, especially within the Flood Watch area. The deep moisture will continue to funnel northward Thursday night and will be extending the FFA through 12Z Friday. The QPF should begin to taper off a bit for most areas on Friday, but may have to consider extending the FFA for the NE GA mtns into Friday night/early Saturday. However, confidence is not high enough to do that at this time. && .AVIATION... 00Z Update... Widespread showers continue to move north through the metro TAF sites as well as CSG this evening. AHN and MCN are observing showers and isolated thunderstorms. Activity will be on going through the overnight as waves of moisture push north. This has resulted in a mix bag of cigs and vsbys across all TAF sites over the next several hours. Consensus is for MVFR/IFR cigs to prevail through most of the overnight hours, possibly dropping to LIFR across the metro TAF sites and CSG. Vsbys around 4-6SM. MVFR cigs through the day tomorrow with ongoing showers and afternoon thunderstorms. Variable winds overnight becoming ESE by late tonight through the afternoon. //ATL Confidence...00Z Update... Medium confidence on ceilings. Medium/high confidence on all other elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 79 68 82 / 80 90 70 60 Atlanta 69 79 69 82 / 70 80 60 60 Blairsville 65 75 64 78 / 80 90 70 60 Cartersville 69 79 68 82 / 80 80 60 60 Columbus 71 81 71 84 / 70 80 60 60 Gainesville 68 76 68 80 / 80 90 70 60 Macon 71 81 70 84 / 60 90 60 60 Rome 69 81 69 83 / 70 70 60 60 Peachtree City 70 80 69 82 / 70 80 60 60 Vidalia 73 86 72 87 / 70 80 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall... Haralson...Harris...Heard...Henry...Jackson...Jasper...Lamar... Lumpkin...Madison...Meriwether...Monroe...Morgan...Murray... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Pickens...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taliaferro...Towns...Troup... Union...Upson...Walker...Walton...White...Whitfield...Wilkes. && SHORT TERM...King LONG TERM....20 AVIATION...26
Hazardous weather outlook, Aug 1, 11:55 AM EDT, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1155 AM EDT Wed Aug 1 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1155 AM EDT Wed Aug 1 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Flash Flood Watch remains in effect through tonight. Flooding will be the primary weather hazard today, but a few strong storms, or an isolated severe thunderstorm, cannot be ruled out. The potential for localized flooding is high, especially in urban centers, low lying areas and poor drainage areas where moderate to heavy rain persists for extended periods of time. Any strong thunderstorm that develops will be capable of producing damaging wind gusts. As soils become more saturated, even a sub-severe thunderstorm can down trees. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The Flash Flood Watch remains in effect through 8 AM Friday. Scattered to numerous showers and thunderstorms are expected each day with the heaviest rainfall expected through Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 1, 4:32 PM EDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 PM EDT WED AUG 1 2018
GAZ076-012045-
Jefferson GA-
432 PM EDT WED AUG 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY
UNTIL 445 PM EDT...
At 432 PM EDT...a strong thunderstorm was near Matthews, or 14 miles
southwest of Grovetown...moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Wrens, Stapleton, Matthews and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3315 8227 3311 8228 3308 8231 3324 8248
3325 8247 3327 8243 3331 8238 3331 8234
3330 8231 3327 8229 3326 8226 3323 8224
3323 8223
TIME...MOT...LOC 2032Z 218DEG 24KT 3326 8231
WIND...40MPHSpecial weather statement, Aug 1, 7:18 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
718 PM EDT WED AUG 1 2018
GAZ038-039-050-051-020000-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
718 PM EDT WED AUG 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES...
SOUTHERN OGLETHORPE AND EASTERN GREENE COUNTIES UNTIL 800 PM EDT...
At 717 PM EDT...a strong thunderstorm was over White Plains, or 8
miles southwest of Crawfordville...moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Crawfordville, Lexington, Union Point, Woodville, White
Plains, Siloam, Rayle, Sharon, Ficklin, Lundberg, Robinson, Daniel
Springs, Newtown, Celeste, Lyneville, Philomath, Alexander Stephens
Park, Sandy Cross and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8280 3352 8282 3350 8282 3347 8287
3345 8286 3344 8294 3345 8295 3345 8299
3347 8301 3343 8306 3343 8310 3389 8311
3381 8258
TIME...MOT...LOC 2317Z 212DEG 20KT 3348 8301
WIND...40MPHSpecial weather statement, Aug 1, 7:21 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT WED AUG 1 2018
GAZ035-037-047>049-020000-
Morgan GA-Walton GA-Barrow GA-Oconee GA-Newton GA-
721 PM EDT WED AUG 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WALTON...
SOUTHEASTERN BARROW...NORTHWESTERN OCONEE AND NORTHEASTERN NEWTON
COUNTIES UNTIL 800 PM EDT...
At 720 PM EDT...a strong thunderstorm was over Brick Store, or near
Covington...moving northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monroe, Covington, Watkinsville, Social Circle, Statham, North High
Shoals, Bostwick, Good Hope, Bishop, Jersey, Ebenezer, Eastville,
Brick Store, Pannell, Campton, Herndonville and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3356 8372 3364 8385 3399 8366 3384 8339
TIME...MOT...LOC 2320Z 215DEG 17KT 3363 8375
WIND...40MPHSpecial weather statement, Aug 1, 7:58 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
758 PM EDT WED AUG 1 2018
GAZ025-036-037-047-049-020045-
Morgan GA-Jackson GA-Walton GA-Clarke GA-Oconee GA-
758 PM EDT WED AUG 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHEASTERN
JACKSON...NORTHEASTERN WALTON...CLARKE AND NORTHERN OCONEE COUNTIES
UNTIL 845 PM EDT...
At 758 PM EDT...a strong thunderstorm was over Good Hope, or near
Monroe...moving northeast at 20 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Watkinsville, Athens, Nicholson, Winterville, Bogart, North High
Shoals, Good Hope, Bishop, Athens-Clarke County, Whitehall, Westgate
Park, James Holland Youth Sports Cmpx, Bear Creek Reservoir,
Beechwood Hills, Sandy Creek Recreation Area, Oconee Heights,
Eastville, Barretts Mill and State Botanical Garden Of Ga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3406 8338 3405 8339 3404 8334 3399 8327
3398 8327 3396 8326 3395 8328 3393 8327
3372 8358 3378 8367 3395 8358 3397 8354
3400 8355 3412 8348
TIME...MOT...LOC 2358Z 218DEG 19KT 3378 8360
WIND...40MPHSpecial weather statement, Aug 1, 8:09 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
809 PM EDT WED AUG 1 2018
GAZ024-025-020100-
Banks GA-Jackson GA-
809 PM EDT WED AUG 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BANKS AND
NORTHEASTERN JACKSON COUNTIES UNTIL 900 PM EDT...
At 809 PM EDT...a strong thunderstorm was over Jefferson...moving
northeast at 20 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jefferson, Commerce, Homer, Maysville, Arcade, Nicholson, Peach State
Speedway, Apple Valley and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3435 8339 3432 8339 3426 8334 3421 8336
3420 8340 3417 8337 3408 8353 3413 8362
3441 8348
TIME...MOT...LOC 0009Z 218DEG 19KT 3413 8355
WIND...40MPHSpecial weather statement, Aug 1, 8:36 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT WED AUG 1 2018
GAZ039-020100-
Wilkes GA-
836 PM EDT WED AUG 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR WILKES COUNTY UNTIL 900 PM EDT...
At 836 PM EDT...a strong thunderstorm was over Newtown, or near
Washington...moving northeast at 20 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg, Celeste and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3383 8259 3369 8277 3381 8293 3394 8282
3395 8279 3397 8277 3397 8275 3399 8272
3398 8269 3399 8266 3398 8265 3386 8261
3387 8258 3386 8257
TIME...MOT...LOC 0036Z 212DEG 18KT 3381 8280
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:09 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 51 min |
| Aug 1, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Oconee | 40 min |
| Aug 1, 8:29 PM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oconee | 46 min |
| Aug 1, 8:36 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Aug 1, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 30 min |
| Aug 1, 9:16 PM EDT | Tornado Warning | FFC | Clarke, Madison, Oglethorpe | 16 min |
| Aug 1, 9:36 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Aug 1, 9:55 PM EDT | Special Weather Statement | FFC | Madison | 35 min |
| Aug 2, 11:13 AM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
| Aug 2, 12:46 PM EDT | Special Weather Statement | FFC | Telfair | 44 min |
| Aug 2, 1:28 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 47 min |
| Aug 2, 1:30 PM EDT | Special Weather Statement | FFC | Toombs | 45 min |
| Aug 2, 2:03 PM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Aug 2, 2:25 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 50 min |
| Aug 2, 2:37 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Aug 2, 3:13 PM EDT | Special Weather Statement | FFC | Washington | 47 min |
| Aug 2, 3:45 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 45 min |
| Aug 2, 3:56 PM EDT | Tornado Warning | FFC | Jasper, Jones, Putnam | 34 min |
| Aug 2, 4:08 PM EDT | Tornado Warning | FFC | Butts, Jasper, Monroe | 37 min |
| Aug 2, 4:25 PM EDT | Tornado Warning | FFC | Jasper, Putnam | 35 min |
| Aug 2, 4:29 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 46 min |
| Aug 2, 4:30 PM EDT | Special Weather Statement | FFC | Jenkins | 30 min |
| Aug 2, 4:37 PM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
| Aug 2, 4:41 PM EDT | Tornado Warning | FFC | Butts, Jasper, Newton | 34 min |
| Aug 2, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 34 min |
| Aug 2, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 33 min |
| Aug 2, 5:22 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Aug 2, 5:35 PM EDT | Special Weather Statement | FFC | Fayette | 40 min |
| Aug 2, 5:42 PM EDT | Special Weather Statement | FFC | Morgan | 48 min |
| Aug 2, 6:05 PM EDT | Flash Flood Warning | FFC | Coweta, Fayette, Fulton, Meriwether, Pike, Spalding | 6 hr |
| Aug 2, 7:06 PM EDT | Special Weather Statement | FFC | Clayton | 54 min |
| Aug 2, 7:47 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.